Kent E. Morrison
Combinatorics of Algebraic Structures
- Integer sequences and matrices over finite fields, Journal of Integer Sequences 9 (2006) Article 06.2.1.
- How much does a matrix of rank k weigh? (with Theresa Migler and Mitchell Ogle), Mathematics Magazine 79 (2006) 262-271.
- The polynomial analogue of a theorem of Rényi, Proc. Amer. Math. Soc. 133(10) (2005) 2897-2902 (electronic).
- An introduction to q-species , Electronic Journal of Combinatorics 12(1) (2005) R 62.
- q-Exponential families, Electronic Journal of Combinatorics 11(1) (2004) R 36.
- Matrices with no eigenvalues of 0 or 1, 2004.
- The probability that random polynomials are relatively r-prime (with Zhou Dong), 2004, a more abstract version of the following paper.
- Probabilistic aspects of the integer-polynomial analogy (with Zhou Dong), 2004.
- Random polynomials over finite fields, 1999.
- Eigenvalues of random matrices over
finite fields, 1999.
- A Bayseian eigenvalue game, 1999.
- Random maps and permutations, 1998, revised 2003.
Probability, Game Theory, Fair Division
- Guessing games (with Anthony Mendes), Amer. Math. Monthly 121 (2014) 33-44.
- From bocce to positivity: some probabilistic linear algebra, Mathematics Magazine 86 (2013) 110-119.
- Optimal strategies for a game on amenable semigroups (with Valerio Capraro), International Journal of Game Theory, published online August, 2012.
- The multiplication game, Mathematics Magazine 83 (2010) 100-110.
- The FedEx problem, College Mathematics Journal 41 (2010) 223-232.
- The probability that a random subspace contains a positive vector, 2010.
- Cutting cakes carefully (with T. P. Hill), College Mathematics Journal 41 (2010) 281-288.
- Scale-distortion inequalities for mantissas of finite data sets (with A. Berger and T. P. Hill), J. Theoret. Probab. 21 (2008) 97-117.
- The probability that a matrix of integers is diagonalizable (with Andrew Hetzel and Jay Liew), Amer. Math. Monthly 114 (2007) 491-499.
- Random walks with decreasing steps, 1998.
Cosine products, Fourier transforms, and random sums, Amer. Math. Monthly 102 (1995) 716-724.
(Published version from
Linear Algebra and Operator Theory
Connections and Symplectic Geometry